# SDR F3LA20220309016

- Difficulty date: March 6, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 07536
- Aircraft time: 14,047 hours, 5,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: D5211002301800
- Condition: Gouged
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP213048 ITEM 3,  FOUND DAMAGE AT L1 DOOR SUPPORT FITTING. DEEPEST GOUGE RECORDED  0.56" LONG, 0.2" DEEP, 0.47" WIDE.   SUPPLEMENTAL CORRECTIVE ACTION:  REMOVED L1 DOOR LOWER FITTING REFERENCE NR 124252, NR 124253, NR 124259, NR 124254, NR 124255, NR 124256, NR 124257, NR 124258. OPS CHECK GOOD.
